# SDR DALA2018122627392

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 37,133 hours, 19,376 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL (STIFFENER) RH SIDE STA ZV= 72 AT VERTICAL STABILIZER. CHANNEL (STIFFENER) RH SIDE STA ZV= 72 AT VERTICAL STABILIZER WAS REPAIRED PER ETI-90-18-068 REV. 3 AND ER/A 574101-14 REV.ORIG AND WAS ATTENDED WITH NRC 00276 AND LOG PAGE : 0873621. ASSOCIATED ER/A 90-574101 ADDED FOR AC 9217. (LP# 0873925)
